MathSciNet Relay Station
MathSciNet bibliographic data
MR1458221 11T30 (11T71 94A60)
Gao, Shuhong; von zur Gathen, Joachim; Panario, Daniel Gauss periods: orders and cryptographical applications. With microfiche supplement. Math. Comp. 67 (1998), no. 221, 343–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement